MAUDE Adverse Event Report: ENCORE MEDICAL L.P ENCORE SHOULDER; HEAD, HUMERAL, NEUTRAL, 42-16

ENCORE MEDICAL L.P ENCORE SHOULDER; HEAD, HUMERAL, NEUTRAL, 42-16
Model Number 520-42-016
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - converted from total to reverse because of cuff tear.
 
Additional Manufacturer Narrative
Additional narrative see g1 - new contact for encore medical l.P.The reason for this revision surgery was due to a cuff tear.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was not made available to djo surgical for examination.A review of the device history record show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to a cuff tear.The findings did not lead to a firm conclusion because the remaining items could not be identified at the time of this investigation.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ENCORE SHOULDER
Common Device Name
HEAD, HUMERAL, NEUTRAL, 42-16
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin,tx 78758-5445
MDR Report Key11454838
Report Number1644408-2021-00129
Device Sequence Number3523515
Product Code KWS
UDI-Device Identifier00888912145114
UDI-Public(01)00888912145114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2015
Device Model Number520-42-016
Device Catalogue Number520-42-016
Device Lot Number53996283
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age85 YR